# SDR CALA0700328

- Difficulty date: June 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 52,709 hours, 11,956 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder, 173N210113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER TRAILING EDGE SKIN WAS FOUND DELAMINATED OVER AN AREA OF APPROXIMATELY 0.50 INCH BY 1.9 INCH AT RUDDER STA 175.  THE DELAMINATION WENT THROUGH THE ENTIRE THICKNESS OF THE LT RUDDER PANEL AND APPROXIMATELY 20% OF THE THICKNESS OF THE RT RUDDER PANEL.  THE RUDDER SKIN WAS REPAIRED IAW ECRA 5540-01236.
